# SDR AALA20150620008

- Difficulty date: June 19, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 66,677 hours, 8,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4R DOOR M33408 EMER POWER SUPPLY FAILED CAPACITY CONFIRMATION CHECK.  R & R M33408 EMER POWER SUPPLY.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-06.  SYS CHECKED NORMAL.
